# SDR SWAA2024012544635

- Difficulty date: January 25, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N8719Q
- Make and model: Boeing 737-8
- Aircraft serial: 42572
- Aircraft time: 11,235 hours, 5,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY DOOR EXTERIOR LIGHT; AFT AISLE SIGN AND LIGHT OVER DOOR INOP<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M01673 REF M/M 33-51-06. OPS CHECK GOOD.
